# SDR MWEA010947

- Difficulty date: June 11, 2001
- Submitted: June 14, 2001
- Operation: Air carrier
- Aircraft: N401ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47133
- Aircraft time: 72,241 hours, 61,783 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 3812761
- Part serial: P27366C
- Condition: Leaking
- Location: Apu Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

SMOKE IN AFT CABIN DURING TAXI INTO GATE. INSPECTED AND FOUND APU TO HAVE OIL IN COMPRESSOR, REMOVED AND REPLACED COALESCER BAGS. REMOVED AND REPLACED APU.
